MEDTRONIC PUERTO RICO VILLALBA SENSIGHT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Back to Search Results |
| Model Number |
B3400060 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that high impedance was detected during intraoperative testing of the extension segment.Multiple impedance tests were conducted at different levels and amplitudes, and a lead test wire was used to assess whether the brain leads were causing the high impedance.The extension was never implanted due to unresolved high impedance.All measures to address the high impedance, including wiping both ends of the extension and leads multiple times and suctioning the battery port and extension/lead connection, were unsuccessful.The extension was sent back to the manufacturer for assessment.A replacement extension was opened and implanted during the same procedure.No patient complications have been reported as a result of this event.